# SDR 2012FA0000293

- Difficulty date: May 2, 2012
- Submitted: May 10, 2012
- Operation: General aviation
- Aircraft: N648XL
- Make and model: Librty LIBERTYXL2
- Aircraft serial: 0118
- Aircraft time: 1,056 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 135A10236
- Condition: Worn
- Location: Zone 600
- Part time: 104 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ATTACH FITTINGS ARE SHOWING WEAR BY FORE AND AFT MOVEMENT OF WING.
